# SDR RRXA11414

- Difficulty date: July 15, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 37576001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND STA 70 RBL 55 L27R HAS TIE FITTING CORRODED I/B FLANG BROKEN OFF.  REMOVED DAMAGED PART FABRICATED REPLACEMENT PART AND INSTALLED ON NR 85752 IAW SRM 51-1-21 AND 51-1-20D AND DWG G37571.00
